18 Endeavor, Suite 200, Irvine, CA

Bellafill injected 2 yrs ago. Cheeks look bulky. Can 5FU/steroids help?

Questions & AnswersCategory: BellafillBellafill injected 2 yrs ago. Cheeks look bulky. Can 5FU/steroids help?
A patient asked 3 years ago

My results from Bellafill looked great until 3 months after the injections when I suddenly experienced stinging and swelling. After the pain and swelling subsided I was left with cheeks that look too bulky when I smile. I’ve now been like this for nearly 2 years. Is it too late for 5-FU and/or steroids to help?

1 Answers
Dr. Elham Jafari Staff answered 3 years ago

Cheeks Looking Bulky after Bellafill

 
Hi and thank you for your question! Steroid or 5FU can be used to reduce the size of Bellafill injection even after a few years, but before doing that, I recommend doing a complete reassessment of your face to make sure the bulkiness at cheeks is not due (or at least contributed in part by) volume loss at other places of your face. I hope it helps and good luck!

 


IMPORTANT: These answers are for educational purposes only and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.